| Model Number |
MI1210 SYNCHRONY ST |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Codes |
Head Injury (1879); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Hearing performance with the device is affected.The users mother reported that the user had fallen to the ground twice, with the implant hitting the ground directly both times.After that, the user started to lose their hearing.Re-implantation is considered.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Hearing performance with the device is affected after an impact to the implant site.Re-implantation done on (b)(6) 2026.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to the reported trauma appears very likely.However, to confirm an exact root cause device investigation would be necessary.The concerned device was explanted but has not been received for investigation yet.
Additional Manufacturer Narrative
Conclusion: the investigation results revealed overload fractures in the active electrode confirming that the device has failed due to an external impact to the active electrode.All the problems given in the recipient report appear to match well with this finding.Other damages found during investigation are most likely related due to removal surgery.This is a final report.
Event or Problem Description